# SDR CALA2016081895652

- Difficulty date: August 15, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 71,706 hours, 27,474 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERED TO DUE TO SMOKE IN THE COCKPIT.  CREW REPORTED LOUD NOISE AND HUM.  NO DEFECTS WITH ELECTRICAL SYSTEM.  FOUND NR 1 PACK SEIZED.  R & R THE ACM, AND FILTERS.  OPS CHECKED GOOD.
